# SDR GTIA2019061073397

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 17,618 hours, 7,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT CABIN-PERFORMED IDENTIFICATION OF CABIN ODOR. NO ODOR REPRODUCE. IAW AMM 05-50-00-810-831A. MOC NOTIFIED.
